This question was answered on Fri 22, May 2009 07:24pm by Dr Vinod, MBBS,FcGP

Is it okay to take metoprolol and lisinopril together?

    
Asked by aquemini530 (Male; 60; Had a small to medium stroke, high blood pressure; Relevant drugs:lisinopril,metoprolol,simvistatin ) on Fri 22, May 2009 04:40pm

Is it okay to take metoprolol and lisinopril together?

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr Vinod, MBBS,FcGP  on Fri 22, May 2009 07:24pm:

Dear aquemini530, Yes it is a good combination to take an ACE inhibitor (Lisinopril) with Beta blocker (Metoprolol) as combination therapy allows BP reduction in non responsive patients. Adjust the dose with the help of your physician. Take care!
Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Medical Doctor:
zithromaxandgrapefruitjuice     search     1     search     feelinglightheadedtiredanddizzytook2testsoneyes     search     How long does it take to get results back from an autopsy     Ihaveaverysorelittle     Pressureinrightearandslightblurrinessinrighteye     signs of anemia     Signs of anemia     search     hippain     Search for answers     sinus infections     itchylumpinsideofvagina     surgicalclipsleftinafterhysterectomy     cyst on upper side of head with swelling underneath eye on the same side     tell me about symtom of likuria in men     can cervical cancer is cureable     Search for answers     yeast     blood presdsure chart by age     dark skin below the eyes     search     1     search     thro     NeverEjaculatedDischarg92658 Enter your comments here moderator     Genitalitching92654 Enter your comments here moderator     blood blister     Iexperiencenumbnessfro92656 Enter your comments here away     NeverEjaculatedDischarg92658 Enter your comments here nauseous     oesophegus stretched     Genitalitching92654 Enter your comments here he     1     search     absentperiods     severe overpronation and low muscle tone     bilaterallungfieldsare92601 Enter your comments here negative     shighrapatan85906 Enter your comments here to     search     1     search     Ihavebumpsontheback     Sugarreaction     Search for answers     myogelosis     Colic     stopped using the patch     cancel     Intergestion     i am pregnant and i have been asked to take nidagen 200 and i also get tremor is it ok to take this medicine and how can i eliminate or reduce my tremors     Hello doctor my name is soni my lun is very samall this is my problem so please help me and solve my problem     Search for answers     5 week period     I WANT TO KNOW ANY ESIC DOCTOR IN DOMBIVLI     After18monthsof     boob     Search for answers     boob     Search for answers     Aluretic     Search for answers     growth hormone for girl     Search for answers     rantac     Search for answers     uric     Bleeding on a pene prevention     what is a varook     numbarms     boobs     afterthe     is a bump in the testicles always cancer     septo     leftarmstowristswollenlikenumi     PSYCRATIC DOCTOR     damaged glans     pathophysiology of feural effusion     tiger bum     shighrapatan85906 Enter your comments here to     search     picturesifmilia     lythopation     Diabetes     Arenumbnessandpainto     side effects of mx5 topical solution     stye     toilet     duxARIL SIDE EFFECT     Whatdoesarealsudden     irregular periods     thyroidmassthyriodcyst     AfterhavingaNovasure     Search for answers     Parts of body     

©2011 - Ask Medical Doctor  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskMedicalDoctor is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskMedicalDoctor and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats